International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 115 | Views: 197

Research Paper | Mathematics | India | Volume 4 Issue 7, July 2015 | Rating: 6.1 / 10


Complement Properties on Normal Product of Strong Fuzzy Graphs

M. Vijaya [17]


Abstract: In this work we introduce the normal product of fuzzy graphs, normal product of strong fuzzy graphs and Complement Properties on normal product of strong fuzzy graphs are discussed.


Keywords: Fuzzy graph, Complement of fuzzy graph, strong fuzzy graph, Normal product, Normal product of two strong fuzzy graphs


Edition: Volume 4 Issue 7, July 2015,


Pages: 749 - 751


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top